About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 674087, 14 pages
http://dx.doi.org/10.1155/2012/674087
Research Article

Indefinite LQ Control for Discrete-Time Stochastic Systems via Semidefinite Programming

College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 19 October 2011; Accepted 29 November 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Shaowei Zhou and Weihai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. M. Wonham, “On a matrix Riccati equation of stochastic control,” SIAM Journal on Control, vol. 6, no. 4, pp. 681–697, 1968.
  2. C. E. de Souza and M. D. Fragoso, “On the existence of maximal solution for generalized algebraic Riccati equations arising in stochastic control,” Systems and Control Letters, vol. 14, no. 3, pp. 233–239, 1990. View at Publisher · View at Google Scholar
  3. W. H. Zhang, H. S. Zhang, and B. S. Chen, “Generalized Lyapunov equation approach to state-dependent stochastic stabilization/detectability criterion,” IEEE Transactions on Automatic Control, vol. 53, no. 7, pp. 1630–1642, 2008. View at Publisher · View at Google Scholar
  4. F. Carravetta and G. Mavelli, “Suboptimal stochastic linear feedback control of linear systems with state- and control-dependent noise: the incomplete information case,” Automatica, vol. 43, no. 5, pp. 751–757, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. P. Chen, X. J. Li, and X. Y. Zhou, “Stochastic linear quadratic regulators with indefinite control weight costs,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1685–1702, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Rami, X. Chen, J. B. Moore, and X. Y. Zhou, “Solvability and asymptotic behavior of generalized Riccati equations arising in indefinite stochastic LQ controls,” IEEE Transactions on Automatic Control, vol. 46, no. 3, pp. 428–440, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Rami and X. Y. Zhou, “Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls,” IEEE Transactions on Automatic Control, vol. 45, no. 6, pp. 1131–1143, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. A. Rami, J. B. Moore, and X. Y. Zhou, “Indefinite stochastic linear quadratic control and generalized differential Riccati equation,” SIAM Journal on Control and Optimization, vol. 40, no. 4, pp. 1296–1311, 2001. View at Publisher · View at Google Scholar
  9. D. D. Yao, S. Z. Zhang, and X. Y. Zhou, “Stochastic linear-quadratic control via semidefinite programming,” SIAM Journal on Control and Optimization, vol. 40, no. 3, pp. 801–823, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Beghi and D. D'Alessandro, “Discrete-time optimal control with control-dependent noise and generalized Riccati difference equations,” Automatica, vol. 34, no. 8, pp. 1031–1034, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Rami, X. Chen, and X. Y. Zhou, “Discrete-time indefinite LQ control with state and control dependent noises,” Journal of Global Optimization, vol. 23, no. 3-4, pp. 245–265, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. L. Huang, W. H. Zhang, and H. S. Zhang, “Infinite horizon linear quadratic optimal control for discrete-time stochastic systems,” Asian Journal of Control, vol. 10, no. 5, pp. 608–615, 2008. View at Publisher · View at Google Scholar
  13. L. Vandenberghe and S. Boyd, “Semidefinite programming,” SIAM Review, vol. 38, no. 1, pp. 49–95, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. V. Balakrishnan and L. Vandenberghe, “Semidefinite programming duality and linear time-invariant systems,” IEEE Transactions on Automatic Control, vol. 48, no. 1, pp. 30–41, 2003. View at Publisher · View at Google Scholar
  15. A. El Bouhtouri, D. Hinrichsen, and A. J. Pritchard, “H-type control for discrete-time stochastic systems,” International Journal of Robust and Nonlinear Control, vol. 9, no. 13, pp. 923–948, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. B. D. O. Anderson and J. B. Moore, Optimal Control-Linear Quadratic Methods, Prentice-Hall, Englewood Cliffs, NJ, USA, 1989.